RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 5, Pages 1023–1025 (Mi dan31920)  

THEORY OF ELASTICITY

The elastic equilibrium of an isotropic plane supported at a doubly periodic set of points, under the action of an arbitrary doubly periodic transverse load

È. I. Grigolyuk, L. A. Fil'shtinskii


Full text: PDF file (346 kB)

Bibliographic databases:

Document Type: Article
Received: 30.08.1965

Citation: È. I. Grigolyuk, L. A. Fil'shtinskii, “The elastic equilibrium of an isotropic plane supported at a doubly periodic set of points, under the action of an arbitrary doubly periodic transverse load”, Dokl. Akad. Nauk SSSR, 165:5 (1965), 1023–1025

Citation in format AMSBIB
\Bibitem{GriFil65}
\by \`E.~I.~Grigolyuk, L.~A.~Fil'shtinskii
\paper The elastic equilibrium of an isotropic plane supported at a doubly periodic set of points, under the action of an arbitrary doubly periodic transverse load
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 5
\pages 1023--1025
\mathnet{http://mi.mathnet.ru/dan31920}
\zmath{https://zbmath.org/?q=an:0143.46001}


Linking options:
  • http://mi.mathnet.ru/eng/dan31920
  • http://mi.mathnet.ru/eng/dan/v165/i5/p1023

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019